- 07-26-2007, 08:13 AM
Well,friday I started TRT.I'm 22 and only after 1 YEAR my doctor prescribe me testosterone.I have low test since I was 20
testoviron 135mg(110 enanthate + 25 propionate) every 9 days
hcg 250ui day 7-8
proviron(for avoid high E2) 25mg every day
Blood test after 5 shots(first week of september)
Injection IM gluteus by my doctor
I have not pain!needle 21g
I hope that this protocol is good!
Effects:fri:better energy and pump,good libido
sat:I feel good
mon,thues,wed:I feel good
today:I feel good
Libido is good,but I haven't spontaneous erection and I haven't sexually desired...
Also my arms and delts are a little bigger
- 07-26-2007, 08:22 AM
Proviron has no place in HRT, does your doctor have you on this? Arimidex is what is normally used to control E2 and will do a better job of it.
- 07-26-2007, 09:31 AM
07-26-2007, 09:47 AM
07-26-2007, 09:56 AM
07-26-2007, 10:04 AM
If you continue feeling tired on the 3rd day after the injection, then I would guess its the test prop.
07-26-2007, 02:58 PM
but do it as every three day schedule.
135/3=45mg each shot
21g needle is too thick, you will get tired of it quickly.
I use 31ga needle
When you do blood test in September adjust your doese according to FreeT. You want to be on top of range. Depending what the lab post as a range, you may need to go little over the range.
On the day of T shot I also have HCG shot.
I do E3D, 500iu
Stop Proviron, not only useless but might hurt you.
Get good blood test, usually people have lots of other problems.
You may find my list here:
Jan's BloodTest April13/2007
Testosterone levels vary with time from the last shot.
Ask you doctor about timing on when to do the blood draw.
I do my blood drar on the day of the shot, time of the shot before shot.
I am hoping to find minimum level with this system.
More important is consistency.
07-27-2007, 11:20 AM
07-27-2007, 01:25 PM
07-27-2007, 02:34 PM
07-27-2007, 03:01 PM
If one has screwed up estrogen pathways and took HCG/pregenleone with out proper support could this be potentially dangerous with out first examinng the estrogen pathways?
HCG IS HANDS WAITING TOO
I think it would be smart to wait untill I get these estrogen pathways examined first before starting..Do you guys agree?
07-27-2007, 03:06 PM
07-27-2007, 03:20 PM
Becurious getting on a pharmacuetical test 50 mgs every 3 days vs the sus will have an impact on e2 for 5 weeks. might not ever need armidex due to ts stable plamsa levels..according to last labs of ultrasentiive essay <2 meant that with 1 mgs of armidex a week was driving my e2 in the ground. DR called the lab said it was not even measuring, but no one expected the harsh rebound from stopping abruptly 3 weeks later to e2 of 73..Dr appologized we should have tampered it, but put me on . 5mgs a week (split up in 3 dosages ) to try and stabilize it and tuedsay we will see where it is at. Dr seems that another month or so the e2 will come back down on its own, but wants to check the estrogen metabolism to make sure every thing is in par else where and work on getting that straight..
Similar Forum Threads
- By umpalumpa1981 in forum Male Anti-Aging MedicineReplies: 3Last Post: 04-16-2012, 09:50 AM
- By lboston in forum Male Anti-Aging MedicineReplies: 14Last Post: 02-27-2012, 09:42 PM
- By sniper80 in forum Male Anti-Aging MedicineReplies: 6Last Post: 11-20-2011, 09:11 PM
- By T800 in forum Male Anti-Aging MedicineReplies: 7Last Post: 10-18-2007, 10:47 AM
- By KSman in forum Male Anti-Aging MedicineReplies: 10Last Post: 07-18-2007, 08:35 PM